MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4, SHORT NECK; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4, SHORT NECK; HIP CEMENTLESS STEM
Model Number 01.12.24SN
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 february 2020: lot 155687: (b)(4) items manufactured and released on 04-apr-2016.Expiration date: 2021-03-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Clinical evaluation performed by medacta medical affairs director: shortly after revision of the femoral head due to stem subsidence barely 1 year postoperatively, the patient reported persistent pain.Images provided show the presence of a loosened stem.No information concerning patient general health status and activity level is available.Aseptic loosening is a possible literature described adverse event and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery after 2 years and 9 months from the primary due to mid -distal loosening of the hip stem.The surgeon revised the stem.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4, SHORT NECK
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9805217
Report Number3005180920-2020-00147
Device Sequence Number16338208
Product Code LZO
UDI-Device Identifier07630030802645
UDI-Public07630030802645
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2021
Device Model Number01.12.24SN
Device Catalogue Number01.12.24SN
Device Lot Number155687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR